Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2014 June;149(3) > Giornale Italiano di Dermatologia e Venereologia 2014 June;149(3):363-6

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

CASE REPORTS  


Giornale Italiano di Dermatologia e Venereologia 2014 June;149(3):363-6

language: English

Periungual pyogenic granulomas due to topical tazarotene for nail psoriasis

Piraccini B. M., Venturi M., Patrizi A.

Division of Dermatology, Department of Experimental, Diagnostic and Specialty Medicine, University of Bologna, Bologna, Italy


PDF  


Tazarotene is a topically-applied, receptor-selective retinoid that has been shown to modulate several major pathogenic factors of psoriasis. Adverse effects are those of topical application of retinoids, the most common being mild to moderate burning, itching, stinging, and erythema, due to mild to moderate local skin irritation. While pyogenic granuloma–like lesions are a well recognized side effects of systemic retinoids, to our knowledge in the literature there is only one reported case of pyogenic granuloma (PG) following topical application of tazarotene for scalp psoriasis. In this paper we report 2 cases of periungual PGs following application of topical tazarotene and we present a review of the literature.

top of page

Publication History

Cite this article as

Corresponding author e-mail

biancamaria.piraccini@unibo.it